# SDR C77A20130516001

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CENTER SEAL DEPRESSOR WAS CORRODED.   R & R AFT SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
